# SDR DALA2021031701517

- Difficulty date: March 14, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 74,959 hours, 27,940 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Condition: Broken
- Location: L1 Gust Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5639 L1 DOOR HOLD OPEN COLLAR BROKEN. CORRECTIVE ACTION: REPL HOLD-OPEN COLLAR PER B757 AMM 52-11-08. OPS CHK NML. (1754428)
